# SDR SWAA2024111859860

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 75,550 hours, 44,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR PULL HANDLE FLAP ADRIFT<[01] REPOSITIONED AFT SERVICE DOOR SLIDE AS REQUIRED PER AMM 25-66-01 AND MT725-61-06
